Research Journal of Applied Sciences

Year: 2007
Volume: 2
Issue: 4
Page No. 367 - 371

Mathematical Model for Vertical Transmission of HIV/IDS, in a Homogeneous Mixing Population

Authors : Umar Mallam Abdulkarim and H.S. Ndakwo

Abstract: In this study, we studied the Susceptible-Exposed-Infectious-Aids, (SEIA) Epidemic model for vertical transmission of HIV/AIDS, along the line of Michael et al. assumptions with other additional considerations and employed the Routh-Hurwitz stability conditions and the threshold parameter, to examine the equilibrium states, (disease-freeequilibrium, DFE and the endemic equilibrium, EE states,). The threshold conditions for the stability of the disease-fee equilibrium and endemic equilibrium states are obtained and the Biological interpretations are also provided.

How to cite this article:

Umar Mallam Abdulkarim and H.S. Ndakwo , 2007. Mathematical Model for Vertical Transmission of HIV/IDS, in a Homogeneous Mixing Population . Research Journal of Applied Sciences, 2: 367-371.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved